# SDR USAA920081212

- Difficulty date: June 15, 2008
- Submitted: July 3, 2008
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Engine: Cfmint CFM565B4P
- Engine time: 25,719 hours, 11,112 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 3364014020
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT NR 973. CREW REPORTED HIGH ENGINE VIBRATION ON CLIMB OUT. DECLARED AN EMERGENCY & RTF MAKING AN OVERWEIGHT LANDING.  PILOT REPORTED SMOKE COMING FROM NR 1 ENGINE ON SHUTDOWN, WHICH STOPPED AFTER FIRE BUTTON RELEASE. R&R LPT ACTIVE CLEARANCE CONTROL SYS FUEL MANIFOLD IAW MM 75-22-10-400-002.  INSPECTED NR 1 ENGINE & FOUND BLADES 18 AND 17 SHINGLING, UNSHINGLED BLADES. BLADES PLACED ON A 50 CYCLE MONITOR. COMPLIED WITH VIBRATION CHK IAW MM 71-00-00-05-210-009.  PERFORMED OVERWEIGHT LANDING INSPECTION IAW MM 05-51-11-210-090 & 31-37-00-991-003.  OPS CHK GOOD.  ACFT RETURNED TO SERVICE. R&R BLADES 17, 18, 35, & 36.  VIBRATION CHKS OK IAW MM 71-00-00-05-210-009.
